Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What causes severe breast tenderness after Novasure procedure?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5613 Questions
I have had a Novasure procedure October of 2013, age 53. I was on birth control none stop for several years to help with my heavy and painful periods due to endometroisis. Dr. took me off the pill thinking I would stop flowing @ this age. Flooding started April of 2013, lower back pain,went through a DNC. Flooding started again, decided to do the Novasure, (Oct. 2013) all went well, had some discharge 11/2013, back pain has not stopped, no periods.. For the past 3 to 4 weeks I am having severe breast tenderness, going for a mamogram is this normal?
Posted Sat, 8 Feb 2014 in Pregnancy
Answered by Dr. Aarti Abraham 43 minutes later
Brief Answer: COMMON SYMPTOM AT THIS AGE, DO NOT WORRY. Detailed Answer: Hello Thanks for writing to us with your health concern. Am glad atleast the bleeding ( flooding ) has abated with the Novasure. Breast tenderness is common after Novasure. This is because Novasure would not stop hormone production from your ovaries, only stop the endometrium ( uterine lining ) from responding to it in the form of heavy bleeding. Particularly around menopause, this dicey age in the fifties, the ovaries do tend to go awry , and the hormonal fluctuations often result in breast tenderness. Backache also is common in peri menopause. Just go for a mammogram, that makes sense. Am reasonably sure the mammogram would be normal, or just show hormonal changes. To answer your question, yes, at your age, breast tenderness is a common symptom. Meanwhile, get your calcium and Vitamin D levels checked, also your TSH ( thyroid hormone status ) - supplements might be in order to help your backache. All the best. Please feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor